Packing

COLTALIN

Recovery formula for colds, flu and allergy

  • Fast and effective relief of symptoms of the common cold, fever, headache, mild to moderate aches and pains, sneezing and runny nose due to common cold or allergy, and nasal congestion.
  • Aspirin free - less likely to cause gastric discomfort.
  • Detail

    Detail

  • Available in packs of 24 tablets
  • For fast and effective relief of cold & flu symptoms:

  • Fever
  • Chills
  • Runny nose
  • Nasal congestion
  • Sneezing
  • Headache
  • Muscular pains
  • Sinus pain
  • Sore throat
  • Itchy throat
  • Watery eyes
  • Age: Adults & children 12 years and older    
    Dosage and Administration: 

  • Two tablets every 4 hours
  • Not to exceed eight tablets in 24 hours
  • Each tablet contains: 

    Paracetamol (Acetaminophen) 325mg
    Purpose: Relieves pain & fever

    Chlorpheniramine Maleate 2mg
    Purpose: Relieves allergic symptoms such as runny nose, sneezing, watery eyes and itchy eyes

    Phenylephrine Hydrochloride 5mg
    Purpose: Relieves nasal congestion and eases breathing

  • KEEP OUT OF THE REACH OF CHILDREN.
  • This package contains enough drug to seriously harm a child.
  • Read the complete label prior to use and follow all label instructions.
  • ADULT USE ONLY. DO NOT take more than the recommended dose unless advised by your doctor. Use the smallest effective dose. Taking more than the maximum daily dose may cause drowsiness, excitability and severe or possibly fatal liver damage.
  • DO NOT USE with other drugs containing Acetaminophen, or any other cough and cold medications since harm may occur, unless recommended by a doctor.
  • DO NOT USE if you are allergic to any of the ingredients. Discontinue use if allergic reactions such as wheezing, rash or itching develop.
  • May cause drowsiness or excitability. DO NOT USE when you are engaged in activities requiring mental alertness.
  • Consult a doctor if symptoms worsen, last for more than 5 days, or fever lasts more than 3 days, or are accompanied by a high fever (>38°C) or the production of thick yellow/green phlegm.
  • Ask a doctor or a pharmacist before use if you:
  • are elderly;
  • are pregnant or breastfeeding;
  • have chronic alcoholism;
  • have a serious liver or kidney disease, chronic lung disease, heart or thyroid disease, high blood pressure, diabetes, difficulty in urination or glaucoma;
  • use any other medications including natural health products, prescription drugs, nonprescription drugs, salicylates or other pain and fever relief medications (nonsteroidal anti-inflammatory drugs (NSAIDS)).
  • Side effects may include: allergic reaction, breathing difficulties, convulsions, drowsiness, hallucinations, and rapid heart rate.
  • In case of overdose: Call a Poison Control Centre or doctor immediately, even if you do not notice any signs or symptoms. Within the first 24 hours you may experience increased sweating, nausea, vomiting, stomach pain, and loss of appetite.
  • Store between 15°C to 30°C (59°F to 86°F) in original foil pack
  • Please do not use if foil pack is broken
  • Product

    Product detail

    More >
    Product finder

    Find the most suitable medicine

    More >